# SDR 2008UALA01287

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER SKIN AFT EDGE HAS A CRACK BETWEEN THE 5TH AND 6TH STOP PIN FITTING FROM BOTTOM.  MAJOR REPAIR ACCOMPLISHED: REMOVED CRACK FROM SKIN AT 5TH FROM BOTTOM STOP PIN. FABRICATED & INSTALLED DOUBLER REPAIR.
